# SDR DALA2019041102384

- Difficulty date: March 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,906 hours, 24,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BOLT FLAP TRACK CARRIAGE BOLT TRACK 2 AND 3 ON LH WING. REPLACED BOLT FLAP TRACK CARRIAGE BOLT TRACK 2 AND 3 ON L/H WING THE INSTALLATION IS TO BE ACCOMPLISHED WITH AMDS CARD #2750-40015-LT.
